Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from high BP, taking Losacar, experiencing Nausea and Shaking of hands. Is it safe taking Olmetor continously?

I am 57 year old professor. For the last two years I am suffering from high BP . I was administered losacar 50. I got relief but i experienced some nausea and shaking of hand . Then I stated taking losacar 25mg. No problem and I felt fresh but some times BP was 100/140. Doctor advised me olmetor H. But again it is 90-100/130-140. Without medicine also its the same and even 80/120 sometimes. When I feel very light and fresh my BP was observed 90-100/140-150. I am short tempered and had been asthamatic in the past .Please advise whether I should continue Olmetor H. I think headache , bronchospasm and BP are inter related. If one is in other ailment is out. SKB YYYY@YYYY
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
olmetor H is good anti hypertensive at your age group, but it can result dyselectrolytaemia. u should go for a angiography or at least echocardiography to evaluate heart should use amlodipine with lower dose, it is safe and helpful, i have several patients on amlodipine with good result.but first consult your doctor for best drug for you, thanks.
Answered: Mon, 1 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor